Let S be a smooth projective surface. Here we study the conditions imposed to curves of a fixed very ample linear system by a general union of types of singularities when most of connected components of are ordinary double points. This problem is related to the existence of ``good'' families of curves on S with prescribed singularities, most of them being nodes, and to the regularity of their Hilbert scheme.

Ballico, E., & Chiantini, L. (2002). Imposing singular points and many nodes to curves on surfaces. MONATSHEFTE FÜR MATHEMATIK, 135, 89-96.

Imposing singular points and many nodes to curves on surfaces

CHIANTINI, LUCA
2002

Abstract

Let S be a smooth projective surface. Here we study the conditions imposed to curves of a fixed very ample linear system by a general union of types of singularities when most of connected components of are ordinary double points. This problem is related to the existence of ``good'' families of curves on S with prescribed singularities, most of them being nodes, and to the regularity of their Hilbert scheme.
Ballico, E., & Chiantini, L. (2002). Imposing singular points and many nodes to curves on surfaces. MONATSHEFTE FÜR MATHEMATIK, 135, 89-96.
File in questo prodotto:
File Dimensione Formato  
0Impose.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 87.83 kB
Formato Adobe PDF
87.83 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/23254
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo